Neupro patch

It is causing a rash where the patch has been over the last couple of weeks.My arms are now covered in red angry looking squares!.I have tried it on my thigh and it fell off.on my stomach I got the itching which comes before the rash.Dont know why this has suddenly happened as I have had no problem with skin problems whilst using it over last few months.Any ideas? The itching is awful .Thanks Pipps

Last edited by

17 Replies

oldestnewest
  • Hi p1pp1ns, it could be that you have become allergic to the adhesive. From what i have seen in other groups, that is what some are saying. Otherwise i dont really know. I did get the itching when i used them but only when i had them on. The red squares i had too, but they faded after a few days. Do you wash the area when you remove the patch...? x

  • Hi thanks for reply, good idea I will wash the area straight after taking off patch.I usually have a shower and then replace it so suppose bits of adhesive do get left on .

  • My skin reacted to the patches too and I had to stop using them. Now on x2 pramipexole and oxycodone....good luck.

  • Thanks for reply, seems this is a common problem but I dont really want to stop it as its working well.Didnt get any skin reaction for first 3 months of using just suddenly seem to have developed an allergy to it

  • Morning Pippins 2 sorry you are having trouble with the patch that was what happened to me the skin was all bright red and had to stop,sorry it's no help xx

  • Thanks Beady, seems it happens alot , its a shame , I will put up with it till after Christmas then decide what to do

  • When I was on the patch, I would put some rubbing alcohol on the area first and then put it on. The itching and rash went away and it stuck a lot better. Good luck.

  • Thanks for that info ookla I will certainly give that a go

  • Hope it works for you. :)

  • Hi ookla , no luck with rubbing alcohol I am afra but was worth a try!

  • Sorry to hear that. :(

    Hope you find a solution soon.

  • I'm sorry you're having so much trouble with the patches P1pp1n. I had exactly the same problem but it didn't happen until I had been using them for approx 6 mths. In the end the whole of my upper torso was covered in a terrible rash which went septic so I was in a terrible state. I had to come off the patches and I was upset over it as it is the only thing that has helped my RLS so much. I did try again a few months ago but the very first one I put on started to redden and itch so I thought it wasn't worth risking it again. The G.P. thought I might been allergic to the adhesive in the patch rather than the dopamine content, maybe that is the same with you. Isn't it sickening when our own bodies react that way to something that will help us? In spite of everything I hope you have a peaceful Christmas.

  • Hi Bedith, thanks for your reply, yes I remember now you having the nasty rash whilst using the patch and you're right its really annoying! How are you doing at present? I hope you have a lovely Christmas too x

  • Hello P1pp1n Thanks for good wishes. Actually at the moment I am doing a bit better. Since I have had the Tramadol and the Temazapam I have worked out a routine (by trial and error). I take 1 Tramadol at 4p.m and 1 at 8p.m. and this gives me about 75% relief while relaxing in the evening, I then take 1 Temazepam at 10p.m. so that hopefully I can sleep better. I also use a rather expensive hand held massager which I have bought and this really calms my legs , so it's fingers crossed as always. Best wishes .

  • Bedith6can you please tell me do the Tramodol make you sleepy and sicky, so pleased you are getting on well. I take 2tabs of50mg 1 at 5.00and 1 at 9.00 I get excellent results no pain and a good nights sleep but all the next day it's hard with feelings like that. I know I am lucky to get a good night but just wondering how you get on. Tonight I have had 1tab at 8.00 and going to see how I get on. Thanks xx

  • Hi Beady I am a little sleepy during the day but not so much that it stops me doing anything and fortunately they don't make me nauseous. I am beginning already though, to get the sensations in my legs again during the evening so I'm kicking about a bit, however I'm sleeping pretty well which I think is down to the Temazepam. Perhaps your system will get used to the Tramadol. Best wishes

  • Hope everyone can relax and enjoy the holiday. best Wishes to you all for 2015

You may also like...